# SDR DALA2019072604473

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 EXFOLATION CORROSION ON INTERCOSTAL STA 1360 TO STA 1380 BTW S-26R TO S-27R (C2) (TRANSFERRED FROM NRC 00190). CORRECTIVE ACTION: SUMMARY OF NRC 00567: (CORROSION LEVEL 2) INTERCOSTAL STA 1360 TO STA 1380 WAS REPLACED PER SRM. (1190218)
